# SDR 2006UALA00125

- Difficulty date: January 20, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIVETS. REPLACED RIVETS REF SRM 51-40-02 & 53-00-01.
